# SDR 95ZZZX1528

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Latch
- Condition: Loose
- Location: Lt Forward
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS/ROC, FLT 4915 - DURING FLIGHT, FLIGHT CREW NOTICED LEFT INBOARD FORWARD COWL LATCH WAS LOOSE AND COWLING WAS OPEN ABOUT 1 INCH.  AIRCRAFT DIVERTED TO MHT AND COWLING WAS RELATCHED WITHOUT INCIDENT.  AIRCRAFT WAS RELEASED TO SERVICE.
